MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 5; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP LT SZ 5; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR
Model Number 74021165
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 05/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an investigation study of journey ii cr, the patient present a left knee stitch abscess.The patient was medicated.The patient's problem was resolved.No further information is available at the moment.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A medical investigation was conducted and confirms per complaint details, it was noted during a retro journey ii cr study that a patient presented with a left knee stitch abscess which required medication for resolution.Responses to the requested medical documentation/information had not been received as of the date of this assessment.Based on the limited information provided, the root cause of the reported event could not be concluded and the patient impact beyond the reported stitch abscess and subsequent medication therapy could not be determined, although the issue was reportedly resolved.No further medical assessment is warranted at this time.Should additional information/documentation become available, the clinical/medical task may be re-opened for further evaluation.A complaint history review found related failures; this failure mode will be monitored for future complaints for any necessary corrective actions.A review of risk management files and instructions for use found that the reported failure was documented appropriately.Factors and/or some potential probable causes that could contribute to the reported event have been identified as overuse or excessive pressure on the joint, injury, infection and/or patient condition.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II CR FEM OX NP LT SZ 5
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,PLYMR/METAL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10775156
Report Number1020279-2020-06041
Device Sequence Number19113989
Product Code JWH
UDI-Device Identifier00885556422786
UDI-Public00885556422786
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74021165
Device Catalogue Number74021165
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date11/02/2020
Supplement Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;